# SDR HALA20240911255

- Difficulty date: September 10, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 43,957 hours, 7,026 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 35,702 hours, 5,644 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Control Unit
- Condition: Faulted
- Location: Nr 2 Vsv
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS - "BTB"  DURING START #2 ENG ECAM "ENG 2 CTL SYST FAULT". REMOVED AND REPLACED #2 ENGINE VSV CONTROL UNIT PER AMM 75-33-51.  LEAK AND OPS CHECK GOOD - OK FOR SERVICE.
